Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Frequent stomach upsets with bowel movements, lot of gas. Undergone hernia repair surgery. Advise ?

Hello Doctor , I am 30 yr male. I get frequent stomach upsets. It all started 7 - 8 years back . I had bad stomach upsets with frequent bowel movement . . I used to feel very weak after the bowel movement. T I still do have the problem. I also feel lot of gas in the stomach. Previously I had undergo a hernia repair surgeray also. Please advise
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi Abhishek,

I understand your concern.

Getting a colonoscopy done will be helpful in finding out the cause of your problem. You may speak to your primary care physician about this.

You can try proton pump inhibitors like Omeprazole for your gas problem.

Please take bland food and consume plenty of fluids orally.

Hope this helps you.

Get well soon.
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor